Recent preprints of Michelle Wachs

On a generalization of Lie(k): A CataLAnKe theorem
(with Tamar Friedmann, Philip Hanlon, Richard P. Stanley; to appear in Advances in Math.)

The homogenized Linial arrangement and Genocchi numbers
(with Alex Lazar, to appear in Journal of Combinatorial Theory A)

On enumerators of Smirnov words by descents and cyclic descents
(with Brittney Ellzey; Journal of Combinatorics, 11 (2020), 413-456)

Gamma-positivity of variations of Eulerian polynomials
(with John Shareshian; Journal of Combinatorics, 11 (2020), 1-33)

On the Homogenized Linial Arrangement: Intersection Lattice and Genocchi Numbers
(with Alexander Lazar; Seminaire Lothoringien de Combinitoire, 82B (2019) #93)

Action of the symmetric group on the free LAnKe: a CataLAnKe Theorem
(with Tamar Friedmann, Philip Hanlon, Richard P. Stanley; Seminaire Lothoringien de Combinitoire, 80B (2018) #63)

From Poset Topology to q-Eulerian Polynomials to Stanley's Chromatic Symmetric Functions
(with John Shareshian, chapter in The Mathematical Legacy of Richard Stanley, Amer. Math. Soc., 2016)

Chromatic quasisymmetric functions
(with John Shareshian, Advances in Math, 295 (2016), 497-551)

On the (co)homology of the poset of weighted partitions
(with Rafael Gonzalez D'Leon, Trans. Amer. Math. Soc, 368 (2016), 6779-6818)

On the poset of weighted partitions
(with Rafael Gonzalez D'Leon, DMTCS Proceedings, 0 (2013), 1029-1040)

Rees products and lexicographic shellability
(with Svante Linusson and John Shareshian, J. Combinatorics, 3 (2012) 243-276)

Chromatic quasisymmetric functions and Hessenberg varieties
(with John Shareshian, In: "Configuration Spaces", Proceedings, A. Bjorner, F. Cohen, C. De Concini, C. Procesi and M. Salvetti (eds.), Edizioni della Normale, Pisa, 2012, 433-460)

Unimodality of Eulerian quasisymmetric functions
(with Anthony Henderson, J. Combinatorial Theory A, 119 (2012), 135-145)

Eulerian quasisymmetric functions and cyclic sieving
(with Bruce Sagan and John Shareshian, Advances in Applied Math., 46 (2011), 536-562)

Poset homology of Rees products and q-Eulerian polynomials
(with John Shareshian, Electronic J. Combinatorics 16 (2009), R20, 29 pages)

Eulerian quasisymmetric functions
(with John Shareshian, Advances in Math. 225 (2010), 2921-2966)

Top homology of hypergraph matching complexes, $p$-cycle complexes and Quillen complexes of symmetric groups
(with John Shareshian, J. Algebra 322 (2009), 2253-2271)

On Sequentially Cohen-Macaulay Complexes and Posets
(with Anders Bj\"orner and Volkmar Welker, Israel J. Math. 169 (2009), 295-316)

q-Eulerian Polynomials: Excedance Number and Major Index
(with John Shareshian, Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 33-45. )

Poset Topology: Tools and Applications
(Geometric combinatorics, 497-615, IAS/Park City Math. Ser., 13, Amer. Math. Soc., Providence, RI, 2007)

Torsion in the Matching Complex and Chessboard Complex
(with John Shareshian, Advances in Math. 212 (2007), 525-570)

Poset Fiber Theorems
(with Anders Bj\"orner and Volkmar Welker, Trans. AMS 357 (2005), 1877-1899)

Topology of Matching, Chessboard and General Bounded Degree Graph Complexes
(Algebra Universalis Special Issue in Memory of Gian-Carlo Rota, Algebra Universalis, 49 (2003) 345-385)

On the Property M Conjecture for the Heisenberg Lie Algebra
(with Phil Hanlon, J. Combin. Th. A, 99 (2002) 12 pages)

Geometrically Constructed Basis for Homology of Partition Lattices of Types A,B and D
(with Anders Bj\"orner, Electronic J. Combinatorics 11 (2004), 29 pages)

Homology of Matching and Chessboard Complexes - Extended Abstract
(with John Shareshian, FPSAC/01, 7 pages)

Combinatorial Laplacian of the Matching Complex
(with Xun Dong, Electronic J. of Combin., 9 (2002) 11 pages)

Matching complexes, bounded degree graph complexes and weight spaces of GL_n-complexes
(with Dikran B. Karaguezian and Victor Reiner, J. Algebra, 239 (2001) 77-92)

Cohomology of Dowling lattices and Lie (super)algebras
(with E. Gottlieb, Advances in Applied Math. 24(2000) 301-336)

A Few Pre-2000 Papers

Obstructions to shellability
(Discrete and Computational Geometry 22(1999) 95-103)

Whitney homology of semipure shellable posets
( J. Algebraic Combinatorics 9(1999) 173-307)

On the (co)homology of the partition lattice and the free Lie algebra
( Selected papers in honor of Adriano Garsia (Taormina, 1994), Discrete Math, 193 (1998) 287-319)

Shellable nonpure complexes and posets, II
(with A. Bj\"orner, Trans. AMS, 349(1997) 3945-3975)

Shellable nonpure complexes and posets, I
(with A. Bj\"orner, Trans. AMS, 348(1996) 1299-1327)

The homology representations of the k-equal partition lattice
(with S. Sundaram, Trans. AMS, 349(1997) 935-954)

On q-derangement numbers
(Proc. AMS, 106(1989) 273-278)

Flagged Schur Functions, Schubert Polynomials, and Symmetrizing Operators
(J. Combin. Th., 40(1985) 276-289)

This material is based upon work supported by the National Science Foundation under Grants DMS 8103474, DMS 8503700, DMS 8802938, DMS 9102760, DMS 9311805, DMS 9701407, DMS 0073760, DMS 0302310, DMS 0604562, DMS 0902323, DMS 1202755, DMS 1502606

Last modified: January, 2021

Copyright: 2024 University of Miami. All Rights Reserved.   |   Emergency Information   |   Privacy Statement & Legal Notices